On some results of L. J. Ratliff
Compositio Mathematica, Volume 36 (1978) no. 1, p. 83-99
@article{CM_1978__36_1_83_0,
     author = {Brodmann, M.},
     title = {On some results of L. J. Ratliff},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {36},
     number = {1},
     year = {1978},
     pages = {83-99},
     zbl = {0404.13009},
     mrnumber = {515039},
     language = {en},
     url = {http://www.numdam.org/item/CM_1978__36_1_83_0}
}
Brodmann, M. On some results of L. J. Ratliff. Compositio Mathematica, Volume 36 (1978) no. 1, pp. 83-99. http://www.numdam.org/item/CM_1978__36_1_83_0/

[1] M. Brodmann: Über die minimale Dimension der assoziierten Primideale der Komplettion eines lokalen Intergritätsbereiches. Comment. Math. Helvetici 50 (1975) 219-232. | MR 374129 | Zbl 0305.13009

[2] M. Brodmann: A macaulayfication of unmixed domains, J. of Alg. 44 (1977) 221-234. | MR 429867 | Zbl 0348.13013

[3] D. Ferrand - M. Raynaud, Fibres formelles d'un anneau local noethérien, Ann. Sci. ENS 3 (1970) 295-311. | Numdam | MR 272779 | Zbl 0204.36601

[4] A. Grothendieck, Eléments de géométrie algebrique IV, Seconde partie, Publ. IHES, Paris 1964. | Numdam | Zbl 0135.39701

[5] H. Matsumura, Commutative Algebra, Lecture notes series (W.A. Benjamin, New York, 1970). | MR 266911 | Zbl 0211.06501

[6] M. Nagata, Local rings (Interscience publishers, New York 1962). | MR 155856 | Zbl 0123.03402

[7] M. Nagata, On the chain problem of prime ideals, Nagoya Math. 10 (1956) 51-64. | MR 78974 | Zbl 0074.02503

[8] L.J. Ratliff Jr., On quasi-unmixed local domains, the altitude formula, and the chain condition for prime ideals (I), Amer. of Math. 91 (1969) 508-528. | MR 246867 | Zbl 0182.06101

[9] L.J. Ratliff Jr., On quasi-unmixed domains, the altitude formula and the chain condition for prime ideals (II), Amer. of Math. 92 (1970) 99-144. | MR 265339 | Zbl 0198.06003

[10] L.J. Ratliff Jr., S. Mcadam, Maximal chains of prime ideals in integral extension domains, preprint (1976). | Zbl 0303.13004

[11] U. Schweizer, Primidealketten, Dissertation, Basel (1972).